# SDR AALA990501

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Ws 231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MLG AFT TRUNNION FORWARD FITTING INSIDE BORE CORRODED AND AFT FACE OF FITTING CORRODED.  INSTALLED SERVICEABLE BUSHING AND SPACER PER SRM 57-20-00.  (M)
